# SDR ASAA0852813

- Difficulty date: April 9, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 1,801 hours, 524 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK DISCOVERED AT IDG MOUNT SEAL.  REPLACED SEAL AND REINSTALLED IDG.
